# SDR CNMA20100012

- Difficulty date: March 28, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 65,741 hours, 11,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CTR CARGO LWR PANEL SUPPORT BS 1741 RBL 16.  DAMAGED SUPPORT REMOVED NEW FABRICATED PN OAI-53-0007 IAW SRM DWG AD00145 OMNI GMM 4.45 AND INSTALLED WITH FASTNERS IAW SRM VOL 2 51-35-01, PAGE 1.
